# SDR UIEA2020042800908

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Dented
- Location: Nr 4 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 4 ENG TURBINE EXHAUST SLEEVE SKIN FOUND DENT AT 9 O/C POSITION.( NO. 4 ENG TURBINE EXHAUST SLEEVE 9 O/C DENT AREA REPAIRED IAW RI-78-11-14013 REV. A.  )
